# SDR F3LA2013070500881

- Difficulty date: June 21, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 34,707 hours, 16,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Zone 200
- Part time: 34,707 hours, 16,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE FOR C7-S2 CHECK. MAIN CABIN, FRAME SUPPORT HAS CORROSION EIGHT INCHES AFT OF FR 69, S23L. REMOVED CORROSION, 100 PERCENT MATERIAL LOSS, FOUND OUT OF LIMITS. R & R FRAME SUPPORT, REF SRM 51-42-11, PAR 6. B.
